# SDR SWAA2014111134038

- Difficulty date: November 6, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 57,043 hours, 45,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMER LIGHT WIRING MISSING CONNECTOR SPLICE.  R & R LIGHT IAW WDM.
